# SDR CALA2017091803230

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 106,423 hours, 11,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR INNER EMERGENCY LIGHTS WILL NOT ILLUMINATE DURING EMERGENCY EXIT LIGHT TEST.  REPLACED THE BATTERY IAW 33-51-04-902. SYS CHECKED GOOD.
